Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mechanical Aids to Computation
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 1 (1944), 331-332 Request permission
    This family is essentially the same as that given by L. I. Hewes and H. L. Seward: The Design of Diagrams for Engineering Formulas and the Theory of Nomography, New York, McGraw-Hill, 1923, p. 68, in their nomogram for the complete cubic equation.
Additional Information
  • © Copyright 1944 American Mathematical Society
  • Journal: Math. Comp. 1 (1944), 331-332
  • DOI: